Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table for third-degree spline interpolation using equi-spaced knots
HTML articles powered by AMS MathViewer

by W. D. Hoskins PDF
Math. Comp. 25 (1971), 797-801 Request permission


A table is given for the calculation of the parameters of a third-degree natural spline with n data points $(n > 2)$ using a minimum number of multiplications and divisions. In addition, an example is given that demonstrates the method of use and enables comparisons to be made with a method previously described.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D05
  • Retrieve articles in all journals with MSC: 65D05
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 797-801
  • MSC: Primary 65D05
  • DOI:
  • MathSciNet review: 0298873